# SDR FDEA202212162950

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA70882
- Condition: Corroded
- Location: Bs 1914-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT CORRODED AT STA.1914 - STA.2007 RBL20 - RBL23 P/N AGA7088-2.  REMOVED AND REPLACED FLOOR SUPPORT AT STA.1914 - STA.2007 RBL20 - RBL23 P/N AGA7088-2   PER DWG AGA7127 AND SRM 51-31-01-0G
